# SDR FDEA202308161448

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 49,188 hours, 7,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113W300321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP LOWER SURFACE FROM IB TO OB 15.5 INCH CROSS TE TO LE 4 INCH FOUND ONE   DENT.  EVALUATED LH OB FLAP LOWER SURFACE FROM IB TO OB 15.5 INCH CROSS TE TO LE 4 INCH ONE   DENT DAMAGE SIZE L X W=4"X2" WITH DISBOND WITHIN REPAIR LIMIT AS PER B777 SRM 57-53-01-  1A ALLOWABLE DAMAGE 2, REV44.0. REPAIRED THE DENT AS PER B777 SRM 57-53-01-2R-2 AND   SRM 51-70-04-2R-1 AND SRM51-70-04-2R PARA 5N REV 44.0 AND EA G-5750-TO375717 P1, TITLE:   WING-FLIGHT SURFACES-LH OUTBD FLAP TE WEDGE DENT WITH DISBOND AT OTEF STA 43-SRM   REPAIR-RSC TRACKING.DETAIL PLS REFER TO WRI: 57503216. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
